Institutional Information

Management Structure

Institutional Information

Intervention Areas

Projects

Products

Publications

Internal Publications

Theses

Links

Site Map

Em Português

 

 
 

 

People

P. Tadeu

Publications

Publications

Books (Chapter author)

2010
  • J. Vitória, Manuel António Facas Vicente, Jorge Manuel Filipe dos Santos, C. Costa, P. Tadeu, "On a Inequality by Fan and Todd", In: Y. J.Cho, J. K. Kim, S. Dragomir (Eds.), “On a Inequality by Fan and Todd”, Inequality Theory and Applications, vol. 6, 121-132, Nova Science, 2010

Papers in refereed international scientific journals

2010
  • C. Costa, Filipa Martins, R. Serôdio, P. Tadeu, Manuel António Facas Vicente, J. Vitória, "Conjugacy and Geometry II - Moore-Penrose Inverse and Feet of the Perpendiculars", Far East Journal of Mathematical Education, Vol. 4, Issue 1, 25-48, 2010. http://pphmj.com/abstract/4832.htm, 2010

Back